EconPapers    
Economics at your fingertips  
 

Gaussian Maximum Likelihood Estimation For ARMA Models. I. Time Series

Qiwei Yao and Peter J. Brockwell

Journal of Time Series Analysis, 2006, vol. 27, issue 6, 857-875

Abstract: Abstract. We provide a direct proof for consistency and asymptotic normality of Gaussian maximum likelihood estimators for causal and invertible autoregressive moving‐average (ARMA) time series models, which were initially established by Hannan [Journal of Applied Probability (1973) vol. 10, pp. 130–145] via the asymptotic properties of a Whittle's estimator. This also paves the way to establish similar results for spatial processes presented in the follow‐up article by Yao and Brockwell [Bernoulli (2006) in press].

Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (35)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2006.00492.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:27:y:2006:i:6:p:857-875

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:27:y:2006:i:6:p:857-875